ent-icon
Tinnitus in both ear
I have tinnitus in both ears, tried all medicine Tinnicar capsule but after having Tinnicar capsule Condition seemed to be worse. Did capsule resulted in side affect?? I have tonsils also .. can tonsils be a reason for tinnitus?
2669 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Tonsils can't cause tinnitus
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.